Need someone w/ a calculator

  1. Banned
    Big Tough's Avatar
    Join Date
    Aug 2004
    Age
    33
    Posts
    36
    Rep Power
    0
    Level
    6
    Lv. Percent
    4.81%

    Need someone w/ a calculator


    Ok, I thought I had this figured out but I wasn't sure, so if someone wouldn't mind showing me exactly how to calcualte this out I would really apprecaite it. Here goes, I added 5 gms of 1-Test to a 4 fl oz bottle of 4-AD. Now a bottle of 4-AD has 6 gms in it, at 5 pumps you get 200mgs. So how do I figure out how many mgs of 1-test I get in the same 5 pumps?? Thank you

    BT

  2. New Member
    HugeBB's Avatar
    Join Date
    May 2004
    Age
    35
    Posts
    141
    Rep Power
    199
    Level
    10
    Lv. Percent
    50.71%

    Quote Originally Posted by Big Tough
    Ok, I thought I had this figured out but I wasn't sure, so if someone wouldn't mind showing me exactly how to calcualte this out I would really apprecaite it. Here goes, I added 5 gms of 1-Test to a 4 fl oz bottle of 4-AD. Now a bottle of 4-AD has 6 gms in it, at 5 pumps you get 200mgs. So how do I figure out how many mgs of 1-test I get in the same 5 pumps?? Thank you

    BT
    4oz. =~120cc

    5000mg / 120cc = 41.6

    so, you have 41.6mg/cc

    squirt into an oral syringe to see how many pumps/cc to determine dosing
  3. Board Moderator
    Unbreakable
    David Dunn's Avatar
    Join Date
    Mar 2003
    Age
    49
    Posts
    11,820
    Rep Power
    1317971

    6grams bottle at 5 pumps is 200mg = 40mg/pump

    and 5grams is .83 of 6

    40mg/pump x .83 = 33.2mg/pump x 5 pumps = 166mg

    or

    200mg x .83 = 166mg
    •   
       

  4. dead sexy wino
    SJA's Avatar
    Join Date
    Jul 2003
    Age
    51
    Posts
    2,054
    Rep Power
    8153
    Level
    34
    Lv. Percent
    70.13%
    Achievements Activity ProPosting Pro

    That's a lot of **** for 4oz of TD. Did it dissolve? Was this the Dermabolics brand TD?
  5. Banned
    Big Tough's Avatar
    Join Date
    Aug 2004
    Age
    33
    Posts
    36
    Rep Power
    0
    Level
    6
    Lv. Percent
    4.81%

    Thank you guys....and yes it was alot of powder...and yes it was the Dermobolics brand....and yes....it did seem to dissolve ok. I just got it nice and warm and shook the hell out of it. I also added another 4 gms of 4-AD........could this have been too much. I can't see through the bottle but just looking down on it it seems to be ok. Is there something else I should do to make sure that it is all dissolved??

    BT
  6. Board Supporter
    meathead1987's Avatar
    Join Date
    Jul 2004
    Age
    27
    Posts
    796
    Rep Power
    526
    Level
    22
    Lv. Percent
    23.2%

    So you have a 4oz bottle of dermabolics matrix, with 10g 4AD and 5g 1T in it???

    The saturation point of that gel is ~7g/4oz I believe.

    I dont think it will all have dissolved.

    IMO, you should buy a new 4oz bottle of carrier matrix ~$25, and combine it in another bottle with what you already have. That should be just about saturation point I think.
  7. Banned
    Big Tough's Avatar
    Join Date
    Aug 2004
    Age
    33
    Posts
    36
    Rep Power
    0
    Level
    6
    Lv. Percent
    4.81%

    Actually I have 5 gms 4-AD and 5 gms 1-T, so that's only 10 gms, but that's not including the 6 gms of 4-AD that was already in the bottle. Is it reasonable to just dump it out into another container or even a bowl and reheat and stir just to make sure it is all dissolved?? Thanks guys


    BT
  8. Senior Member
    MarcusG's Avatar
    Join Date
    Feb 2003
    Posts
    1,223
    Rep Power
    756
    Level
    28
    Lv. Percent
    24.89%
    Achievements Posting Pro

    I shake it and pour it out into a measuring cup (which I use to homebrew) and inspect visually for undisolved powder. Then pour it back.
  9. dead sexy wino
    SJA's Avatar
    Join Date
    Jul 2003
    Age
    51
    Posts
    2,054
    Rep Power
    8153
    Level
    34
    Lv. Percent
    70.13%
    Achievements Activity ProPosting Pro

    I'm interested to hear more about this. 16 grams of powder in 4oz?? Theoretically you should be able to just dump in the powder and shake it. But that's assuming 6-8 grams powder/4oz. Par had mentioned quite a while back that putting in too much powder will result in powder residue being left on top of your skin and would be a waste. I've never heard of anyone using this much powder or heating this TD solution before. So let us know your results please.
  10. Board Supporter
    meathead1987's Avatar
    Join Date
    Jul 2004
    Age
    27
    Posts
    796
    Rep Power
    526
    Level
    22
    Lv. Percent
    23.2%

    Quote Originally Posted by Big Tough
    Actually I have 5 gms 4-AD and 5 gms 1-T, so that's only 10 gms, but that's not including the 6 gms of 4-AD that was already in the bottle. Is it reasonable to just dump it out into another container or even a bowl and reheat and stir just to make sure it is all dissolved?? Thanks guys


    BT
    Exactly. So you actually have a total of 16g powder
  11. Banned
    Big Tough's Avatar
    Join Date
    Aug 2004
    Age
    33
    Posts
    36
    Rep Power
    0
    Level
    6
    Lv. Percent
    4.81%

    I will inspect the bottles today for undissolved powder. I will keep you guys posted though. Thanks again

    BT
  

  
 

Similar Forum Threads

  1. need someone that knows there stuff will rep
    By ThER6KinG in forum Supplements
    Replies: 16
    Last Post: 01-21-2011, 05:15 PM
  2. I need someone with knowledge to read this
    By ComeBackMan in forum Anabolics
    Replies: 26
    Last Post: 07-31-2010, 03:07 PM
  3. Need Someone to explain Waxy Maize to me!
    By Davis555 in forum Supplements
    Replies: 5
    Last Post: 07-02-2008, 01:20 AM
  4. Needing someone's help with a diet prob....
    By good_guye28 in forum Weight Loss
    Replies: 1
    Last Post: 03-11-2005, 03:15 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in